# SDR CA060906011

- Difficulty date: September 6, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 9,464 hours
- Engine: Garrtt TFE7313R
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Part time: 9,668 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL FOR ACCESS, A GENERAL VISUAL INSPECTION OF THE RT MAIN GEAR DOOR REVEALED A LARGE CRACK IN THE INNER SKIN PANEL AS WELL AS SEVERAL PULLED RIVETS ADJACENT TO THE GEAR DOOR JACK ATTACH BRACKET.  SB 32-192-2845 (TO PREVENT CRACKING OF THE BRACKET ITSELF) HAD BEEN PREVIOUSLY EMBODIED AT 4608.6 HOURS TSN AND 3015 CYCLES.  THE CRACK HAD PROPAGATED TO 6 INCHES IN LENGTH ALONG THE FORWARD IB EDGE OF THE STRENGTHENED (POST MOD) BRACKET IN THE STRUCTURE THE BRACKET IS ATTACHED TO: THE INNER DOOR PAN.  A SOFT (TC NR 20060906011)
